Existence and exponential stability of periodic solution for fuzzy BAM neural networks with periodic coefficient
AbstractWe obtain conditions for the existence of solutions of nonlinear differential equations in the space of functions bounded on the axis by using a local linear approximation of these equations.
How to Cite
SlyusarchukV. Y. “Existence and Exponential Stability of Periodic Solution for Fuzzy BAM Neural Networks With Periodic Coefficient”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 12, Dec. 2011, pp. 1685-98, http://umj.imath.kiev.ua/index.php/umj/article/view/2834.